Authors: Farah, Ilijas 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Dimension phenomena associated with βℕ-spaces
Journal: Topology and its Applications
Volume: 125
Issue: 2
First page: 279
Last page: 297
Issue Date: 10-Nov-2002
Rank: M23
ISSN: 0166-8641
DOI: 10.1016/S0166-8641(01)00281-4
Keywords: Čech-Stone compactifications | Rigidity phenomena | Weak Extension Principle
Publisher: Elsevier
Project: National Science Foundation (USA), Grant DMS-0070798
PSC-CUNY, Grant #62785-00-31

Show full item record

SCOPUSTM   
Citations

11
checked on May 20, 2024

Page view(s)

31
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.